# SDR UF6A951106

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Switch
- Part number: TP0751010
- Condition: Failed
- Location: Rt Engine
- Part time: 6,177 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 5106 - NR 2 PROP OIL PRESSURE CWP ILLUMINATED ON SHORT FINAL.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE SWITCH ON THE NR 2 RBG.  (M)
